zbMATH — the first resource for mathematics

An extreme problem concerning k-arc-cyclic property for a class of tournaments. (English) Zbl 0723.05061
For fixed integers q and k let \(N=N(q,k)\) denote the smallest integer with the following property: if \(T_ n\) is a tournament with \(n\geq N\) nodes in which \(d^+(v)+d^-(u)\leq n-q\) for every arc uv of \(T_ n\), then every arc of \(T_ n\) belongs to a k-cycle. The authors show that \(N(q,4)=5q-7\) for \(q>1\) and they determine N(q,5) to within one when \(q\geq 15\).
05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
05C38 Paths and cycles
Full Text: DOI
[1] Alspach, B., Cycles of each length in regular tournaments, Canad. math. bull., 10, 283-286, (1967) · Zbl 0148.43602
[2] Zhu, Y.; Tian, F., On the strong path connectivity of a tournament, Sci. sinica, II, 18-28, (1979), Special Issue
[3] Zhu, Y.; Tian, F.; Chen, C.; Zhang, C., Arc-pancyclic property of tournaments under some degree conditions, J. inform. optim. sci., 1, 5, 1-16, (1984) · Zbl 0534.05032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.